# SDR 2WAA20150821004

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 52,339 hours, 35,336 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000002
- Part serial: 1326
- Condition: Broken
- Location: Aft Interphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A BS HAND SET INOPERATIVE.  PA BOTTOM BROKEN.  R & R AFT F/A BS INTERPHONE HANDSET IAW AMM 23-40-04.  PERFORMED OPS CHECK, OPS CK GOOD.
